# SDR UALA2011020700630

- Difficulty date: February 5, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 44,952 hours, 12,328 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 1B HAS LOOSE WIRE AND PLACARD OFF SEAT ON FLOOR NEXT TO SEAT.  REPLACED EMERGNECY LIGHT ASSY. OP CHECKED GOOD.
